# SDR QXEA9700905

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - WHILE EN ROUTE FROM SEA AT 13000 FT AND 220 KTS, EXPERIENCED ST ELMOS FIRE ON FIRST OFFICERS WINDSCREEN WITH SIMULTANEOUS ILLUMINATION OF 3 RED GEAR UNSAFE LIGHTS.  THE LEFT GEAR DOOR AMBER LIGHT AND THE LANDING GEAR INOP CAUTION LIGHT.  ACCOMPLISHED ALTERNATE EXTENSION.  NO FURTHER PROBLEMS EXPERIENCED.  PERFORMED A BITE DIAGNOSTIC TEST OF THE PSEU SYSTEM FOUND FAULT 53.  REPLACED PSEU IAW TASK 32-61-00-000-801.  PERFORMED A BITE TEST, NO DEFECTS NOTED.  PERFORMED A GEAR SWING OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
